# SDR CALA2025100609619

- Difficulty date: October 3, 2025
- Submitted: October 6, 2025
- Operation: Air carrier
- Aircraft: N33292
- Make and model: Boeing 737824
- Aircraft serial: 33455
- Aircraft time: 61,742 hours, 22,761 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Misconfigured
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

1R DOOR SLIDE NOT STOWED PROPERLY.  TUCKED IN EXCESS GIRT MATERIAL PER ECRA 2560-01987, DOOR OPERATES NORMALLY.
